# SDR EVCA201707241

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N346AE
- Make and model: Snias AS350B2
- Aircraft serial: 2946
- Aircraft time: 11,001 hours, 23,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5AS35034
- Condition: Seized
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT REPORTED THE ODOR OF SMOKE. WHEN AIR CONDITIONING TURNED OFF, ODOR WENT AWAY.  MECHANIC FOUND COMPRESSOR PULLEY SEIZED AND BELT BURNED TO A POINT OF FAILURE. AIR CONDITIONING SYSTEM INSTALLED IAW STC SR09117RC-D.
